# SDR SWAA2025061180128

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 17,816 hours, 8,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/O SIDE; I/B FLASHLIGHT WILL NOT TEST WITH BUTTON.   OK TO CONTINUE PER MEL 25-64-02A; SP1B; AUTH: 259846.   REPLACED FLASHLIGHT AND CRADLE AT AFT FO SIDE IB FLASHLIGHT IAW 25-64-00 OPS CHECK GOOD THIS CLEARS MEL 25-64-02A.
